# SDR SCNA06008

- Difficulty date: March 10, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 4,436 hours, 1,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT AFT OVERWING EXIT EXTERIOR EMERGENCY LIGHT INOP AS WELL AS 4 INTERIOR BIN EMERGENCY LIGHTS.  RE-SEATED CONNECTOR ON POWER SUPPLY AT SEAT ROW 18DEF AND OPERATIONALLY CHECKS GOOD.
